Indian Journal of Critical Care Medicine

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Archive
Related articles

VOLUME 18 , ISSUE 2 ( February, 2014 ) > List of Articles

LETTER TO EDITOR

Revisiting opioid overdose induced acute respiratory distress syndrome

Himanshu Bhardwaj, Bhaskar Bhardwaj, Ahmed Awab

Citation Information : Bhardwaj H, Bhardwaj B, Awab A. Revisiting opioid overdose induced acute respiratory distress syndrome. Indian J Crit Care Med 2014; 18 (2):119-120.

DOI: 10.4103/0972-5229.126095

License: CC BY-ND 3.0

Published Online: 01-02-2014

Copyright Statement:  Copyright © 2014; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Daugherty LE. Extracorporeal membrane oxygenation as rescue therapy for methadone-induced pulmonary edema. Pediatr Emerg Care 2011;27:633-4.
  2. Sporer KA, Dorn E. Heroin-related noncardiogenic pulmonary edema: A case series. Chest 2001;120:1628-32.
  3. Katz S, Aberman A, Frand UI, Stein IM, Fulop M. Heroin pulmonary edema. Evidence for increased pulmonary capillary permeability. Am Rev Respir Dis 1972;106:472-4.
  4. Edston E, van Hage-Hamsten M. Anaphylactoid shock - A common cause of death in heroin addicts? Allergy 1997;52:950-4.
  5. Boyer EW. Management of opioid analgesic overdose. N Engl J Med 2012;367:146-55.
PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.